# SDR SWAA2019073035418

- Difficulty date: July 24, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 186A1000
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, 3RD FROM FRONT VERTICAL STIFFENER CRACKED ON RIB AT STAB. STA. 120.3.  REPAIRED STABILIZER IAW SRM.
